# SDR 98ZZZX1076

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317N
- Make and model: Rhnflu EXTRA300
- Aircraft serial: 017
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 540 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRFRAME WAS BEING STRIPPED OF FABRIC.  HORIZONTAL STABILIZER AREA WOULD NORMALLY NOT BE VISIBLE AS THIS FABRIC IS GLUED AROUND THE TUBING IN THIS AREA.  THIS ITEM IS COVERED UNDER SB 300-2-95.
